# SDR USAAF96130

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 1475 - PHL-DTW - ON DESCENT INTO DTW RECEIVED AN UNSAFE GEAR INDICATION WARNING AT FL 010.  NOSE GEAR DID NOT COME DOWN.  CREW DID A GO AROUND AND RECYCLED THE GEAR.  LANDING GEAR OPERATED NORMALLY AFTER RECYCLE.  NO EMERGENCY DECLARED AND FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBED NOSE GEAR ASSEMBLY, CLEANED SENSORS AND CHECKED TARGET GAPS.  PERFORMED SEVERAL GEAR SWINGS.  ALL OPERATIONS CHECKED NORMAL.  (M)
